MathSciNet Relay Station
MathSciNet bibliographic data
MR2345969 (2008k:47102) 47H05 (47B65 90C25)
Bauschke, Heinz H.; Borwein, Jonathan M.; Wang, Xianfu Fitzpatrick functions and continuous linear monotone operators. SIAM J. Optim. 18 (2007), no. 3, 789–809.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement